# SDR NWAA093325518

- Difficulty date: September 19, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N518US
- Make and model: Boeing 757251
- Aircraft serial: 2320
- Aircraft time: 746,258 hours, 30,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY EXIT SIGNS IN THE AFT GALLEY AND AT DOOR FOUR LEFT WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE ASSOCIATED BATTERY PACK TO BE DEFECTIVE AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY PACK WAS REPLACED.
